# SDR UIEA2024080900806

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140T25409
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, FLOOR STRUCTURE, BTW STA 1087 TO STA 1109 AT RBL 40, INTERCOSTAL WITH CRACK AT UPPER CHORD.( PASSENGER CABIN, FLOOR STRUCTURE, BTW STA 1087 TO STA 1109 AT RBL 40, INTERCOSTAL WAS REPLACED IAW SRM 51-10-02-0G-0 PAR 9 REV 125 15/APR/2024. NO FURTHER DEFECTS NOTED )
